JOURNAL BROWSE
Search
Advanced SearchSearch Tips
M-PRECLOSED GRAPH AND M*-PREOPEN MAPPING ON SPACES WITH MINIMAL STRUCTURES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 4,  2009, pp.497-504
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.4.497
 Title & Authors
M-PRECLOSED GRAPH AND M*-PREOPEN MAPPING ON SPACES WITH MINIMAL STRUCTURES
Min, Won-Keun; Kim, Young-Key;
  PDF(new window)
 Abstract
We introduce the concepts of M-preclosed graph and M-preopen mapping on spaces with minimal structures and investigate some properties of M-preopen mapping. We also investigate the relationships between M-precontinuous mappings and several types of m-compactness.
 Keywords
m-preopen sets;M-precontinuous;M-preopen mapping;nearly m-precompact;nearly m-compact;
 Language
English
 Cited by
1.
ON WEAK M-PRECONTINUITY ON SPACES WITH MINIMAL STRUCTURES,;;

충청수학회지, 2011. vol.24. 1, pp.11-17
 References
1.
W. K. Min and Y. K. Kim; m-Preopen Sets and M-Precontinuity On Spaces With Minimal Structures, Advances in Fuzzy Sets and Systems, 4(3) (2009), 237-245.

2.
W. K. Min and Y. K. Kim; On Minimal Precontinuous Functions, Journal of ChungCheong Mathematical Society, accepted.

3.
V. Popa and T. Noiri; On the definition of some generalized forms of continuity under minimal conditions, Mem. Fac. Sci. Kochi. Univ. Ser. Math. 22(2001), 9-19.

4.
V. Popa and T. Noiri; On M-continuous functions, Anal, Univ. "Dunarea de Jos" Galati, Ser. Mat. Fiz. Mec. Teor., Fasc. II, 18(23) (2000), 31-41.